... month, rather than my prescribed 20mg (1x20mg, was 2x10mg until December). in the past week or two I have noticed that I'm extremely sleepy and struggle to keep my eyes open. can these symptoms be related to taking too much Lexapro? and if so, when can i expect them to improve? I'm 5'7 and weigh less than 110lbs so I'm worried about the negative effects this will have/is having on my health
mizznoja; Yes I agree with nanny 100% most of these medications the higher the dose when you don't really need it the more side effects. as nanny said call your doctor and ask how to get back to your regular dose. also whatever amount the doctor wants you on with Lexapro you can take it all in one dose as you doctor and also try and take it at the same time each day. this well makes it easier for you to remember how to take it. good luck call your doctor this morning.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2011 • 4 answers
Posted 16 Sep 2011 • 2 answers
Posted 12 Oct 2012 • 1 answer
Posted 13 Aug 2014 • 2 answers
Posted 22 Mar 2016 • 2 answers